# SDR 151AW0020

- Difficulty date: July 2, 2004
- Submitted: July 11, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT REPAIR AT BS 360 STR 24 RT AT INTERSECTION OF SKIN LAP AND BUTT JOINT.  REPLACED EXISTING REPAIR PER EA 53-148A.
